# SDR HYIA20160104001

- Difficulty date: December 27, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: C4020314
- Aircraft time: 35,713 hours, 31,334 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: O-Ring
- Part number: MS28775112
- Condition: Worn
- Location: Master Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO RT BRAKE.  INSPECTED & FOUND THE RT MASTER CYLINDER INTERNAL O RING WORN.  REPLACED O RING IAW MM CH 32-40-01.  OPERATIONALLY CHECKED GOOD.
